MathSciNet Relay Station
MathSciNet bibliographic data
MR482402 47H10 (46B99)
De Blasi, Francesco S. On a property of the unit sphere in a Banach space. Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.) 21(69) (1977), no. 3-4, 259–262.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement